Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Author: Andrew Bremner
Journal: Math. Comp. 31 (1977), 330
Original Article: Math. Comp. 30 (1976), 143-147.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99999-9
Article copyright: © Copyright 1977 American Mathematical Society